# SDR SWIA201333381

- Difficulty date: May 3, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N752SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10209
- Aircraft time: 24,637 hours, 15,057 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LEVEL LIGHT COVER MISSING AND 2 LIGHTS BURNED OUT.  (FLT 5620)  REPLACED GALLEY EMERGENCY FLOOD LIGHT ASSEMBLY.
